Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 28, NWS Springfield, MO

February 26, 2009Dent County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 26, 2009, 8:42 PM CST for Dent County, Shannon County, Texas County, Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2009, 8:42 PM CST (02:42 UTC)
Expired
Feb 26, 2009, 9:30 PM CST
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Dent County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 165 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 5:19 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 270242
SVRSGF
MOC065-203-215-270345-
/O.NEW.KSGF.SV.W.0028.090227T0242Z-090227T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 945 PM CST.

* AT 841 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTAUK TO
  RAYMONDVILLE TO YUKON...MOVING EAST AT 40 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
  CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHERN DENT COUNTIES...
  INCLUDING THE TOWNS OF AKERS...HARTSHORN...ROUND SPRING AND
  MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3727 9201 3738 9186 3749 9180 3746 9121
      3742 9122 3741 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3721 9110
      3719 9109
TIME...MOT...LOC 0242Z 273DEG 33KT 3745 9168 3734 9173
          3727 9189

$$

GAGAN
4 follow-up statements
000 
WWUS53 KSGF 270254
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
854 PM CST THU FEB 26 2009

MOC065-203-215-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-TEXAS MO-DENT MO-
854 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR EAST CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHEASTERN DENT
COUNTIES...

AT 854 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AKERS TO
HARTSHORN...MOVING EAST AT 38 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL TEXAS...NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...
INCLUDING THE TOWNS OF HARTSHORN...ROUND SPRING AND MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3726 9193 3737 9172 3747 9169 3746 9121
      3742 9122 3741 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3721 9110
      3719 9109
TIME...MOT...LOC 0254Z 273DEG 33KT 3745 9154 3734 9159
          3727 9175

$$

GAGAN
000 
WWUS53 KSGF 270304
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CST THU FEB 26 2009

MOC215-270314-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
TEXAS MO-
904 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TEXAS COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3724 9166 3726 9166 3746 9158 3746 9121
      3742 9122 3740 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3720 9110
      3719 9109
TIME...MOT...LOC 0304Z 273DEG 35KT 3744 9139 3734 9144
          3726 9160

$$

MOC065-203-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
904 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...

AT 903 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF AKERS TO ROUND SPRING TO 9 MILES SOUTH OF AKERS...MOVING EAST AT
40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
SHANNON AND SOUTHEASTERN DENT COUNTIES...INCLUDING THE TOWNS OF ROUND
SPRING AND MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3724 9166 3726 9166 3746 9158 3746 9121
      3742 9122 3740 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3720 9110
      3719 9109
TIME...MOT...LOC 0304Z 273DEG 35KT 3744 9139 3734 9144
          3726 9160

$$

GAGAN
000 
WWUS53 KSGF 270315
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST THU FEB 26 2009

MOC065-203-270345-
/O.CON.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
915 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR NORTHEASTERN SHANNON AND SOUTHEASTERN DENT COUNTIES...

AT 915 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
MIDRIDGE TO MIDRIDGE TO ROUND SPRING...MOVING EAST AT 45 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SHANNON AND SOUTHEASTERN DENT COUNTIES...INCLUDING THE
TOWN OF MIDRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3724 9151 3731 9147 3745 9141 3746 9121
      3742 9122 3740 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3720 9110
      3719 9109
TIME...MOT...LOC 0315Z 275DEG 38KT 3742 9122 3731 9128
          3724 9143

$$

GAGAN
000 
WWUS53 KSGF 270330
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CST THU FEB 26 2009

MOC065-203-270341-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-090227T0345Z/
SHANNON MO-DENT MO-
930 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHANNON AND
SOUTHEASTERN DENT COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3724 9151 3731 9147 3745 9141 3746 9121
      3742 9122 3740 9117 3732 9118 3731 9115
      3726 9116 3725 9112 3721 9113 3720 9110
      3719 9109
TIME...MOT...LOC 0331Z 275DEG 38KT 3740 9100 3729 9106
          3722 9121

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:54 PM CST, 2 hours 48 minutes earlier.

Area forecast discussion, Feb 26, 5:54 PM CST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST THU FEB 26 2009

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTION HAS CONTINUED TO BACK BUILD ALONG THE SURFACE FRONT
WITH A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM NEAR
VERSAILLES TO NEAR STOCKTON TO NEAR POWELL. SOME THUNDERSTORMS
HAVE BEEN SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. THIS LINE
OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE OZARKS AND
EXIT SOUTH CENTRAL MISSOURI BY MIDNIGHT.

GRIDS HAVE BEEN UPDATED TO LOWER POPS ACROSS SOUTHEAST KANSAS AND
FAR WEST MISSOURI BEHIND THE FRONT.

ANGLE

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES ALONG WITH
SEVERE WEATHER POTENTIAL TONIGHT AND CHANCES FOR SNOW SATURDAY.

SHORT TERM (TONIGHT THROUGH SATURDAY)...

AT 3 PM...A SURFACE LOW IS LOCATED IN NORTHWEST MISSOURI WITH A
COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA AND A WARM
FRONT POSITIONED NORTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI.
SOUTHWEST MISSOURI REMAINS IN THE WARM SECTOR WITH TEMPERATURES
RANGING FROM THE MIDDLE 60S TO THE LOWER 70S WITH DEWPOINTS IN
THE MIDDLE AND UPPER 50S. PER THE 21Z KSGF SOUNDING A CAPPING
INVERSION OF NEAR 12 DEGREES CELSIUS HAS LIFTED TO AROUND 7200
FEET.

WHERE THE CAP IS WEAKER AND SURFACE CONVERGENCE IS STRONGER...
THUNDERSTORMS HAVE BEEN GRADUALLY DEVELOPING ACROSS NORTHWEST
MISSOURI. THUNDERSTORMS ARE EXPECTED TO TRY TO SLOWLY BACK-BUILD
ALONG THE SURFACE COLD FRONT TONIGHT. HOWEVER...INITIAL BACK-BUILDING
WILL BE LIMITED BY THIS STRONG INVERSION. POPS HAVE BEEN ADJUSTED
ACCORDINGLY WITH THE LOWEST POPS IN SOUTHEAST KANSAS AND THE HIGHEST
POPS IN SOUTH CENTRAL MISSOURI. 0-6 KM BULK SHEAR NEAR 50 KNOTS WILL
BRING THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE POTENTIAL
OF LARGE HAIL AND DAMAGING WINDS. IF STORMS CAN BECOME SURFACE BASED
AND SURFACE WINDS CAN BACK...THEN THE TORNADO RISK WOULD INCREASE IN
SOUTH CENTRAL MISSOURI TONIGHT. THE COLD FRONT IS EXPECTED TO EXIT
SOUTH CENTRAL MISSOURI AROUND MIDNIGHT BRINGING AN END TO THE SEVERE
WEATHER RISK.

COLDER AIR WILL SETTLE INTO THE AREA FRIDAY BEHIND THE FRONT WITH
A SURFACE HIGH BUILDING INTO THE GREAT LAKES. WHILE THERE ARE
DIFFERENCES IN TIMING...THE 12Z GFS...ECMWF AND NAM ARE
CONSISTENT WITH TRACKING THE UPPER LEVEL LOW CURRENTLY IN THE
PACIFIC NORTHWEST ACROSS THE OZARKS LATE FRIDAY NIGHT AND
SATURDAY. STRONG OMEGA WILL BRING AROUND OF SNOW TO THE OZARKS
WITH THE POTENTIAL OF ACCUMULATING SNOW. THE BEST CHANCES FOR
ACCUMULATION WILL BE NORTHEAST OF AN OSCEOLA TO SALEM LINE WHERE
UP TO 2 INCHES OF ACCUMULATION WILL BE POSSIBLE. ADDITIONAL
FORECASTS WILL FURTHER REFINE SNOWFALL AMOUNTS BASED UPON THE
TRACK OF THIS UPPER LEVEL LOW.

ANGLE

LONG TERM (SUNDAY THROUGH THURSDAY)...

THE UPPER PATTERN WILL TRANSITION TO A MORE ZONAL FLOW NEXT WEEK.
A BROAD UPPER RIDGE WILL BUILD OVER THE REGION NEXT WEEK IN THE
WAKE OF THE UPPER TROUGH THAT SWINGS THROUGH THE REGION THIS
WEEKEND. THE RESULT WILL BE MODERATING TEMPERATURES AND LITTLE IF
ANY PRECIPITATION FOR MUCH OF THE WEEK. HIGH TEMPERATURES IN THE
60S WILL RETURN BY WEDNESDAY. MORE ACTIVE WEATHER MAY AGAIN
DEVELOP LATE NEXT WEEK AND INTO NEXT WEEKEND.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED ALONG A
COLD FRONT MOVING THROUGH SOUTHWEST MISSOURI. THE LINE OF
CONVECTION IS EAST OF JOPLIN AND WILL AFFECT THE SPRINGFIELD
TERMINAL BETWEEN 6 AND 8 PM. BEHIND THE FRONT...SURFACE WINDS
WILL SHIFT TO THE NORTHWEST WITH CEILINGS GRADUALLY LOWERING TO
MVFR. AFTER MIDNIGHT...IFR CEILING COULD DEVELOP AT THE
SPRINGFIELD AERODROME. CEILINGS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS DRIER AIR ADVECTS INTO THE REGION.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 26, 7:44 PM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CST THU FEB 26 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
744 PM CST THU FEB 26 2009

...SEVERE THUNDERSTORM WATCH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE EAST OF LINE
FROM NEAR VICHY TO WEBSTER TO BRANSON THROUGH MIDNIGHT.
THUNDERSTORMS ALONG A COLD FRONT MOVING THROUGH THE OZARKS WILL
BE CAPABLE OF PRODUCING QUARTER SIZE HAIL...DAMAGING WIND GUSTS
NEAR 60 MPH AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST WILL MOVE
EAST THROUGH THE ROCKIES THEN SOUTHEAST THROUGH MISSOURI ON
SATURDAY. A PERIOD OF SNOW IS EXPECTED WITH UP TO TWO INCHES OF
ACCUMULATION POSSIBLE...MAINLY FROM CENTRAL INTO SOUTH CENTRAL
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS WILL BE NEEDED THIS EVENING EAST
OF A LINE FROM NEAR VICHY TO WEBSTER TO BRANSON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 26, 7:26 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     5 SE FALCON             37.55N  92.31W
02/26/2009                   LACLEDE            MO   PUBLIC

            PUBLIC REPORT OF 4 INCH DIAMETER TREE LIMBS BROKEN ON
            HIGHWAY 32

&&

ANGLE
Local storm report, Feb 26, 7:31 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     FALCON                  37.60N  92.38W
02/26/2009  E70 MPH          LACLEDE            MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Feb 26, 7:53 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 NW WINDYVILLE         37.73N  92.95W
02/26/2009                   DALLAS             MO   BROADCAST MEDIA

            2 FT DIAMETER TREE DOWN BETWEEN PLAD AND WINDYVILLE OFF
            OF HWY K

&&

KARDELL
Local storm report, Feb 26, 8:03 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
803 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     BENNETT SPRINGS         37.73N  92.86W
02/26/2009                   LACLEDE            MO   EMERGENCY MNGR

            LARGE BILLBOARD PUSHED OVER BY WINDS

&&

KARDELL
Local storm report, Feb 26, 8:05 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             ROLLA                   37.95N  91.77W
02/26/2009  E0.70 INCH       PHELPS             MO   PUBLIC

&&

KARDELL
Local storm report, Feb 26, 8:41 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             LOWRY CITY              38.14N  93.73W
02/26/2009  E0.88 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:09 PM CSTSevere Thunderstorm WarningSGFDallas47 min
Feb 26, 6:14 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone47 min
Feb 26, 6:17 PM CSTTornado WarningSGFDallas43 min
Feb 26, 6:31 PM CSTTornado WarningSGFLaclede59 min
Feb 26, 6:43 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Stone62 min
Feb 26, 6:54 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright66 min
Feb 26, 7:18 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas57 min
Feb 26, 7:30 PM CSTSevere Thunderstorm WarningSGFTexas44 min
Feb 26, 7:44 PM CSTSevere Thunderstorm WarningSGFPhelps26 min
Feb 26, 8:23 PM CSTAreal Flood AdvisorySGFTexas, Wright6 hr
Feb 26, 9:48 PM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark57 min
Feb 27, 3:20 PM CSTWinter Weather AdvisorySGFBarton, Benton, Camden, Cedar, Christian, Dade and 24 more29 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.